# SDR AUS20030334

- Difficulty date: March 14, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052506941
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) FLIGHT MANAGEMENT COMPUTER (FMC) FAILED. BOTH UNITS AFFECTED.
